# SDR DALA2025103107984

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 80,694 hours, 31,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING ERA 511579-14 REV. B DENT LOCATED ON THE REPAIR SPLICE DOUBLER AT STA 634 BETWEEN STRINGERS 17L AND 18L.   WORKING ERA 511579-14 REV.B PRI TRANSFERING SIGNATURES FROM ERA 630239-14 REV ORIG. AND ERA 630239-14 REV 1 OVER FOR WORK PERFORMED IN LOG 6583785. FINAL ERA IN HAND AND THE SAME AS THE PRI 6583787, ACCOMPLISHED ERA 511579-14 REV ORIG, REV 1 AND REV B SEE NON ROUTINE CARD. (6583786)
